# SDR ASAA2019062439786

- Difficulty date: June 13, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N523VA
- Make and model: Airbus A319-112
- Aircraft serial: 03181
- Aircraft time: 37,377 hours, 14,345 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: D5528187000070
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR O/B LOCKING LUG SERVO ATTACHMENT POINT IS GOUGED GROUNDED - YES. REPAIRED THE L/H ELEVATOR O/B LOCKING LUG SERVO ATTACHMENT PER A319 SRM 55-26-47. THE MAT CALL OUT IS 3.4364T73511 EXTRUDED SECTION PER A319 SRM 55-26-47, SUBSTITUTED MAT WITH LN9496 7075-T73511 PER A319 SRM 51-31-00 TABLE 008.
